Cisapride-induced Long QT Interval

J Pediatr. 1996 Feb;128(2):279-81. doi: 10.1016/s0022-3476(96)70409-2.

Abstract

A 2-month-old infant with gastroesophageal reflux was treated with cisapride. Bradycardia developed and an electrocardiogram revealed 2:1 atrioventricular conduction and a prolonged QT interval. After cessation of cisapride therapy, both the rhythm and the QT interval returned to normal. Prolonged QT interval during treatment with cisapride may occur in children as in adults.

Publication types

  • Case Reports

MeSH terms

  • Adult
  • Age Factors
  • Bradycardia / chemically induced
  • Bradycardia / diagnosis
  • Cisapride
  • Electrocardiography
  • Female
  • Gastroesophageal Reflux / drug therapy
  • Humans
  • Infant
  • Long QT Syndrome / chemically induced*
  • Long QT Syndrome / diagnosis
  • Piperidines / administration & dosage
  • Piperidines / adverse effects*
  • Piperidines / therapeutic use

Substances

  • Piperidines
  • Cisapride